# SDR UPS202116

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Condition: Corrosion
- Location: Bs 927/940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINT FOUND CORROSION ON SKIN LAP STR 4 LT AT STA 927, 940.  INCLUDED STA 954-958 AT STR 4 LT.
